MathSciNet Relay Station
MathSciNet bibliographic data
MR1838377 (2002i:13006) 13B22 (14E20 14F05)
Tan, Sheng-Li Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2553–2562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement